Alert archive / Virginia / Frost Advisories in 2012
Frost Advisory 12, NWS Blacksburg, VA
NWS Blacksburg, VA issued this frost advisory at Oct 20, 2012, 3:13 PM EDT for Mercer County, Monroe County, Summers County, West Virginia; 24 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Oct 21, 2012, 4:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2012, 3:13 PM EDT (19:13 UTC)
- In effect from
- Oct 21, 2012, 4:00 AM EDT
- Expired
- Oct 21, 2012, 9:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
All 30 counties
Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Amherst County, VA, Bath County, VA, Bland County, VA, Botetourt County, VA, Carroll County, VA, City of Buena Vista, VA, City of Covington, VA, City of Galax, VA, City of Lexington, VA, City of Radford, VA, City of Roanoke, VA, City of Salem, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Roanoke County, VA, Rockbridge County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 30 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
652 WWUS71 KRNK 201913 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 313 PM EDT SAT OCT 20 2012 ...PATCHY FROST POSSIBLE TONIGHT ACROSS THE MOUNTAINS... .CLOUD COVER IS EXPECTED TO GRADUALLY DIMINISH ACROSS THE MOUNTAINS AFTER SUNSET AS HIGH PRESSURE BUILDS IN FROM THE WEST. WHERE SKIES CLEAR OUT...WINDS ARE EXPECTED TO BECOME LIGHT AND OVERNIGHT TEMPERATURES WILL FALL INTO THE MID 30S. PATCHY FROST IS EXPECTED TO DEVELOP WHERE SKIES CLEAR...AS WELL AS IN THE BOTTOMS OF VALLEYS AND DRAINAGES...ALTHOUGH FROST MAY NOT DEVELOP IN SOME AREAS UNTIL RIGHT AROUND SUNRISE. NCZ001-002-018-VAZ007-009>020-022>024-035-WVZ042>044-210315- /O.NEW.KRNK.FR.Y.0012.121021T0800Z-121021T1300Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-AMHERST-MERCER-SUMMERS-MONROE- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...AMHERST...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION 313 PM EDT SAT OCT 20 2012 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. * LOCATIONS...VALLEYS AND DRAINAGES ACROSS THE MOUNTAINS. * TEMPERATURES...LOW TO MID 30S. * TIMING...4 AM TO 9 AM...ALTHOUGH FROST MAY NOT FORM UNTIL RIGHT AROUND SUNRISE WHERE CLOUDS LINGER THROUGH THE NIGHT. * IMPACTS...PLANTS WHICH ARE SENSITIVE TO FROST MAY BE SEVERELY DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
004 WWUS71 KRNK 210308 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 1108 PM EDT SAT OCT 20 2012 ...PATCHY FROST POSSIBLE TONIGHT ACROSS THE MOUNTAINS... .CLOUDS WILL BE SCATTERING OUT OVERNIGHT AND WINDS WILL BE LIGHT TO CALM.. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE MID 30S...RESULTING IN FROST FORMATION...ESPECIALLY THE DEEPER VALLEYS. NCZ001-002-018-VAZ007-009>020-022>024-035-WVZ042>044-211115- /O.CON.KRNK.FR.Y.0012.121021T0800Z-121021T1300Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-AMHERST-MERCER-SUMMERS-MONROE- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...AMHERST...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION 1108 PM EDT SAT OCT 20 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... * LOCATIONS...VALLEYS AND LOW LYING AREAS. * TEMPERATURES...LOW TO MID 30S. * IMPACTS...PLANTS WHICH ARE SENSITIVE TO FROST MAY BE SEVERELY DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
059 WWUS71 KRNK 210836 NPWRNK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BLACKSBURG VA 436 AM EDT SUN OCT 21 2012 ...PATCHY FROST IN THE MOUNTAINS EARLY THIS MORNING... .CLOUDS WILL BECOME SCATTERED THIS MORNING AND WINDS WILL BE LIGHT TO CALM. WITH TEMPERATURES IN THE LOWER TO MID 30S...THIS WILL RESULT IN PATCHY FROST...ESPECIALLY THE DEEPER VALLEYS. NCZ001-002-018-VAZ007-009>020-022>024-035-WVZ042>044-211300- /O.CON.KRNK.FR.Y.0012.000000T0000Z-121021T1300Z/ ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE- PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH- ROANOKE-BOTETOURT-ROCKBRIDGE-AMHERST-MERCER-SUMMERS-MONROE- INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE... TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...RADFORD... PULASKI...BLACKSBURG...INDEPENDENCE...WHITETOP...TROUTDALE... VOLNEY...GALAX...FLOYD...NEW CASTLE...CLIFTON FORGE...COVINGTON... HOT SPRINGS...ROANOKE...SALEM...FINCASTLE...LEXINGTON... BUENA VISTA...AMHERST...BLUEFIELD...FLAT TOP...HINTON...HIX... UNION 436 AM EDT SUN OCT 21 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...VALLEYS AND LOW LYING AREAS. * TEMPERATURES...LOW TO MID 30S. * IMPACTS...PLANTS WHICH ARE SENSITIVE TO FROST MAY BE SEVERELY DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this frost advisory went out at Oct 20, 2:08 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Oct 20, 2:08 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 208 PM EDT SAT OCT 20 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL BRING CLOUD COVER AND A FEW SHOWERS TO THE MOUNTAINS INTO THROUGH THE AFTERNOON...BEFORE MOVING AWAY THIS EVENING. HIGH PRESSURE WILL THEN CONTROL THE WEATHER PATTERN FOR MUCH OF THE COMING WEEK...RESULTING IN DRY CONDITIONS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1030 AM EDT SATURDAY... SURFACE OBSERVATIONS AND VISIBLE SATELLITE IMAGERY INDICATE MOSTLY CLOUDY SKIES FROM THE BLUE RIDGE WESTWARD...WITH CLEAR SKIES ACROSS THE PIEDMONTS. CLOUD COVER CONTINUES TO POUR IN FROM THE WEST...BUT MUCH OF IT IS DISSIPATING ONCE IT MOVES DOWNSLOPE OFF OF THE BLUE RIDGE. SOME CLOUDS WILL MAKE IT INTO THE PIEDMONTS THROUGH THE AFTERNOON...BUT STILL EXPECT TO SEE PLENTY OF SUNSHINE. THE CLOUD COVER IS MAKING FOR A WIDE RANGING TEMPERATURE GRADIENT FROM WEST TO EAST ACROSS THE FORECAST AREA...RANGING FROM THE MID/UPPER 40S ACROSS SOUTHEAST WEST VIRGINIA...TO NEAR 60 IN NORTHERN NORTH CAROLINA. WHILE THE EARLY MORNING FORECAST PACKAGE REFLECTS THIS TREND FOR AFTERNOON TEMPERATURES...MADE MINOR DOWNWARD ADJUSTMENTS TO HIGHS ACROSS THE WEST BASED ON SLOWER THAN EXPECTED DAYTIME WARMING AND THICKER CLOUD COVER. AS OF 330 AM EDT SATURDAY... ANOTHER VORT LOBE IS PROGGED TO TRACK FROM SRN OHIO INTO THE CENTRAL APPALACHIANS/WRN PA THIS MORNING SPARKING A FEW UPSLOPE SHOWERS ACROSS SE WV. APPEARS MARGINAL CHANCE SO KEPT POPS AT 30 OR LESS AND CUT POPS FURTHER EAST INTO THE NEW RIVER VALLEY. THE WINDS SHOULD PICK UP BEHIND THIS VORT MAX THIS AFTERNOON WITH GUSTS TO 20 TO 25 MPH ANTICIPATED. SKIES WILL BE MAINLY CLOUDY IN THE FAR WRN ZONES WHILE THE REST OF THE AREA SEES MORE SUNSHINE. HOWEVER...SOME JET CIRRUS AROUND THIS MORNING PUSHES ACROSS EARLY...AND SHOULD BE OUT OF THE AREA THIS AFTERNOON. 8H TEMPS SINK TO +2 IN THE MTNS AND +5 OR 6 OUT EAST WHICH SPELLS HIGHS WITH CLOUDS IN THE UPPER 40S TO LOWER 50S ACROSS THE MTNS OF WV WITH MAINLY 50S WEST OF THE BLUE RIDGE WITH MORE SUN AND 60S EAST. TONIGHT...THE CLOUDS WILL BEGIN TO ERODE...ALTHOUGH UPPER PATTERN WITH LOW OVER NEW ENGLAND WITH RIDGE BUILD INTO THE MIDWEST AND THE MID LEVEL FLOW BEING WNW...WOULD NOT BE SURPRISED TO SEE SOME LEE SIDE CIRRUS. OVERALL HIGH PRESSURE WILL BE PUSHING INTO THE AREA BY SUNDAY MORNING...AND FROST IS POSSIBLE IN THE DEEPER VALLEYS. HOWEVER THE THREAT IS MARGINAL IF THINGS SLOW DOWN...SO NOT GOING TO POST A FROST ADVISORY JUST YET AND LET DAY SHIFT TAKE A LOOK AT TRENDS IN THE PRESSURE SYSTEMS. STILL LOOKING AT LOWS MID 30S WEST TO LOWER 40S EAST. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... AS OF 345 AM EDT SATURDAY... 500 MB HEIGHTS BUILD UP TO 582 DM THIS PERIOD AND REGION REMAINS UNDER THE UPPER RIDGE THROUGH MONDAY NIGHT. LOW LEVEL MOISTURE ALONG THE WEST SLOPES OF THE FORECAST AREA EARLY SUNDAY ERODES SUNDAY MORNING. FORECAST AREA STAYS IN A DRY AIRMASS THROUGH MONDAY NIGHT. WEST TO NORTH WEST WINDS DIMINISH BY SUNDAY NIGHT AS HIGH PRESSURE BUILDS IN AT THE SURFACE. BY MONDAY NIGHT WARM ADVECTION AT 850 MB WILL KEEP THE RIDGES MILD...HOWEVER WITH A CLEAR SKY AND CALM TO LIGHT AND VARIABLE WINDS...VALLEYS WILL DECOUPLE AND WILL DROP BACK INTO THE 30S. STAYED CLOSER TO WARMER MAV GUIDANCE FOR HIGHS ON SUNDAY AND MONDAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... AS OF 345 PM EDT FRIDAY... FINE STRING OF LATE OCTOBER WEATHER APPEARS TO BE COMING OUR WAY FOR NEXT WEEK AS THE WESTERLIES RETREAT NORTHWARD IN RESPONSE TO REX BLOCK WELL UP STREAM OF OUR FCST AREA OVER ALASKA AND WRN CANADA. THIS BLOCKING FLOW SHOULD RESULT IN STORM TRACKS WELL NORTHWEST OF OUR CWA WITH TENDENCY FAVORING BUILDING HEIGHTS AND WARMER TEMPERATURES FOR OUR PART OF THE CONUS. IF THE WESTERLIES RETREAT ENOUGH...AND ENOUGH RIDGING TAKES PLACE...THEN SPLIT FLOW MAY ALSO DEVELOP OVER THE SOUTHEAST CONUS...A PATTERN THAT WOULD FAVOR INCREASING EASTERLIES INTO FLORIDA UNDERNEATH THE BUILDING ANTICYCLONE...AN OPEN A WINDOW FOR TROPICAL INFLUENCES. FYI...43 DAYS LEFT IN THE OFFICIAL ATLANTIC HURRICANE SEASON. TEMPERATURES FOR THE WEEK ARE EXPECTED TO GRADUALLY MODERATE UNDERNEATH THE BUILDING RIDGE OF HIGH PRESSURE...NETTING AFTERNOON HIGHS OF 6 TO 10 DEGREES ABOVE THE SEASONAL NORM. ITS QUITE POSSIBLE THE WARMER URBAN LOCATIONS WILL EXPERIENCE FOUR DAYS OR MORE OF HIGHS 75F+...AND TEST 80F FROM SOUTHSIDE INTO THE NC PIEDMONT. LACK OF RAINFALL AND ABOVE SEASONAL WARMTH WILL ALSO BEGIN TO INFLUENCE OTHER FCST OUTPUTS...SPECIFICALLY THE FIRE WEATHER PARAMETERS. FROM PAST EXPERIENCE...10 DAYS WITHOUT MEASURABLE RAIN IN COMBINATION WITH WARM TEMPERATURES AND LOW RH...WILL ALMOST GUARANTEE UPTICK IN WILDLAND FIRE ACTIVITY...PER LOWERING OF FUEL MOISTURE AND INCREASING THE PROBABILITY OF IGNITION. PER TIME OF YEAR...FUEL LOAD WILL ALSO BE ON THE INCREASE WITH ACCRETION OF FALL LEAF LITTER. THAT SAID...OUR FIRE SEASON FOR THIS AREA IS BIMODAL...THE PRIMARY SEASON OCCURRING IN THE SPRING FROM FEBRUARY 15 TO APRIL 30TH...THE SECONDARY SEASON OCCURRING IN THE FALL FROM OCTOBER 15 TO DECEMBER 15. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 735 AM EDT SATURDAY... DESPITE WIDESPREAD CLOUD COVER FROM THE BLUE RIDGE WESTWARD... SURFACE OBSERVATIONS ACROSS THE MOUNTAINS INDICATE CEILINGS ARE VFR...IN THE 4KFT TO 6KFT RANGE. MODELS ARE IN DECENT AGREEMENT THAT MUCH OF CLOUD COVER WILL DIMINISH FROM EAST TO WEST QUICKLY AFTER SUNSET...WITH MOSTLY CLEAR SKIES EXPECTED DURING THE OVERNIGHT. COOL AIR WILL CONTINUE TO FILTER INTO THE FORECAST AREA OVERNIGHT...WITH WINDS BECOMING INCREASINGLY NORTHERLY AS HIGH PRESSURE BUILDS OVER SOUTHERN WEST VIRGINIA. THE MAIN CONCERN OVERNIGHT WILL BE FOG DEVELOPMENT AT LWB. IF EVEN SCATTERED CLOUD COVER IS ABLE TO LINGER ACROSS SE WV THROUGH THE OVERNIGHT... BELIEVE WINDS AND MIXING WILL REMAIN JUST STRONG ENOUGH TO KEEP FOG OUT OF THE AREA. HOWEVER...IF CLOUDS MOVE OUT ALTOGETHER AND WIND SPEEDS BECOME NEAR CALM...CAN EASILY SEE FOG DEVELOP SHORTLY BEFORE DAWN. AT THIS TIME...STAYING OPTIMISTIC AND BELIEVE THE COOL DRY NORTHERLY FLOW WILL KEEP VISIBILITIES UP THROUGH THE NIGHT. OTHERWISE...EXPECT MOSTLY CLEAR SKIES AND LIGHT NORTHERLY FLOW THROUGH THE DAY ON SUNDAY. VFR CONDITIONS OUTSIDE OF MORNING FOG ARE EXPECTED FOR SUNDAY NIGHT THROUGH THE MIDDLE OF THE WEEK AS HIGH PRESSURE REMAINS IN CONTROL OF THE WEATHER PATTERN. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...NF/WP NEAR TERM...NF/WP SHORT TERM...AMS LONG TERM...PM AVIATION...NF/WP
Hazardous weather outlook, Oct 20, 4:35 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 435 AM EDT SAT OCT 20 2012 NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-210845- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER- 435 AM EDT SAT OCT 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST IS POSSIBLE IN THE DEEPER VALLEYS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. FROST AND SOME FREEZING TEMPERATURES ARE POSSIBLE ACROSS THE DEEPEST MOUNTAIN VALLEYS MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ032>035-043>047-210845- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM- 435 AM EDT SAT OCT 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PATCHY FROST WILL BE POSSIBLE LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING...ESPECIALLY IN THE OUTLYING AREAS WHERE OVERNIGHT TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 30S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ058-059-210845- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-HALIFAX-CHARLOTTE- 435 AM EDT SAT OCT 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Virginia, 2012Frost Advisories in West Virginia, 2012Frost Advisories in North Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.